No CrossRef data available.
Article contents
Contracted primes of the complete ring of quotients
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
The generic closure of the set of primes contracted from the complete ring of quotients of a reduced commutative ring is shown to be just the set of those primes not containing a finitely generated dense ideal. It is also the smallest generically closed, quasi-compact set containing the minimal primes.
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 38 , Issue 3 , December 1988 , pp. 373 - 375
- Copyright
- Copyright © Australian Mathematical Society 1988
References
[1]Atiyah, M.F. and Macdonald, I.G., Introduction to commutative Algebra (Addison-Wesley Publ. Co., 1969).Google Scholar
[2]Hochster, M., ‘Prime ideal structure in commutative rings’, Trans. Amer. Math. Soc. 142 (1969), 43–60.CrossRefGoogle Scholar
[3]Hukaba, James A., Commutative Rings with Zero Divisors (Marcel-Dekker). (to appear)Google Scholar
[5]Lazard, Daniel, ‘Autour de la platitude’, Bull. Soc. Math. France 97 (1969), 81–128.CrossRefGoogle Scholar
[6]Matsumura, Hideyuki, Commutative Algebra, 2nd Ed. (Benjamin/Cummings Publ. Co., 1980).Google Scholar
[7]Stenström, Bo, Rings of Quotients, Grundlehren Math. Wiss. Band 217 (Springer-Verlag, Berlin, Heidelberg, New York, 1975).Google Scholar